# SDR FDEA201106172320

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Part number: 112N7004
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 PYLON FWD AND INBD STRUT SUPPORT FITTINGS HAVE A GOUGE.  BLENDED DAMAGED AREA IAW SRM 57-20-90, FIG 101, DETAIL V.  COMPLIED WITH EA F-5740-146537 WING-(FITTING AD 2003-18-05/EO F-5450-7-5010) NR 1 PYLON INBD SIDE LOAD FITTING   REWORK.  MAJOR REPAIR.
